Asymptotic normality of the nearest-neighbor kernel estimator of the conditional density

Xue, Liugen . Chinese Journal of Applied Probability and Statistics 1996. 12 (4) :355-360

Locate this article in:

Bibtex

@article{CIS-131868,
  Author = {Xue, Liugen},
  Title = {Asymptotic normality of the nearest-neighbor kernel estimator of the conditional density},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {12},
  Number = {4},
  Year = {1996},
  Pages = {355--360},
  Keywords = {Estimation, Nonparametric inference, nonparametric asymptotic efficiency}
}

Similar articles